# SDR DALA12006265808

- Difficulty date: September 3, 2011
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 35,219 hours, 11,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED DOOR 4 LEFT EMERGENCY LIGHT ON FUSELAGE INOPERATIVE.  REPLACED DOOR 4 LEFT EMERGENCY POWER SUPPLY AND REPLACED LAMPS .  OPS CHECKED GOOD.
